Couldn't find what you looking for?

TRY OUR SEARCH!

I have had several cortisone shots in my scalp for discoid lupus around my ears. Now I am having a hearing loss and wonder if the cortisone shots could be the cause.

Loading...

Hi:
In my brief investigation of side effects from long-term use of cortisone shots I did not see this particular side-effect. However, your situation is personal, so it could be. However, because of the lupus, you will probably have a variety of physical symptoms. Your doctor could probably answer this question for you. Perhaps one of our members with your condition might be helpful also. Look for a post. Please let us know how you are doing.
Reply

Loading...

Can someone please comment on the effects of cortisone shots to the head.The bald patches are increasing.Any alternatives that anyone knows about?
Reply

Loading...

I just had several shots in my scalp for lupus and lichen planus. I have a slight headache. Is this normal?
Reply

Loading...